Aspirin 325mg. Pain Reliever 20-Pack
Click to enlarge image(s)
- For the relief of minor headache, minor muscular aches, arthritis pain and more.
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Spanish labeling where possible
- Each tablet contains: 325mg Aspirin
- Sold in 10 foil packs of 2 tablets.
|Active Ingredients (In each tablet)..................Purposes
Aspirin 325mg (NSAID*) .............Pain Reliever / Fever Reducer
*nonsteroidal anti-inflammatory drug
Temporarily relieves minor aches and pains due:
• headache • muscular aches • minor arthritis pain • backache
• common cold • toothache • menstrual cramps
Temporarily reduces fever.
Reye's Syndrome: Children and teenagers should not use this medicine for chicken pox, or flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness reported to be associated with aspirin.
|Allergy Alert: Aspirin may cause a severe allergic reaction which may include:
• hives • skin reddening • facial swelling • rash • asthma (wheezing) • blisters • shock If an allergic reaction occurs, stop use and seek medical help right away.
|Stomach Bleeding Warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding.
The chance is higher if you:
• are age 60 or older • have had stomach ulcers or bleeding problems
• take a blood thinning (anticoagulant) or steroid drug
• take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others)
• have 3 or more alcohol drinks every day while using this product
• take more or for a longer time than directed
|Do not use:
• if you have ever had an allergic reaction to any other pain reliever/ fever reducer.
• right before or after heart surgery
|Ask a Doctor before use if you have:
• problems or serious side effects from taking pain relievers or fever reducers
• stomach problems that last or come back, such as heartburn, upset stomach, or
stomach pain • ulcers • bleeding problems • high blood pressure
• heart or kidney disease • taken a diuretic • reached age 60 or older
|Ask a Doctor or Pharmacist before use if you are:
• taking any other drug containing and NSAID (prescription or nonprescription)
• taking a blood thinning (anticoagulant) or steroid drug
• under a doctor’s care for any serious condition • taking any other drug
|When using this product:
• take with food or milk if stomach upset occurs
• long term continuous use may increase the risk of heart attack or stroke
|Stop Using and Ask a Doctor If:
• you feel faint, vomit blood, or have bloody or black stools. These are signs of
stomach bleeding. • pain gets worse or lasts more than 10 days
• fever gets worse or lasts more than 3 days • you have difficulty swallowing
• it feels like the pill is stuck in your throat • you develop heartburn
• stomach pain or upset gets worse or lasts
• redness or swelling is present in the painful area • any new symptoms appear
|If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
• Do not take more than directed.
• The smallest effective dose should be used.
• Do not take longer than 10 days, unless directed by a doctor (see Warnings)
• Drink a full glass of water with each dose.
|Adults and children: (12 years and older)
||Take 1 or 2 tablets with water every 4 hours as needed. Do not take more than 12 tablets in 24 hours, or as directed by a doctor.
|Children under 12 years:
||Do not give to children under 12 years of age.
• Read all product information before using
• Store at room temperature
• Avoid excessive heat and humidity
• Tamper evident sealed packets
• Do not use any opened or torn packets
Corn starch, croscarmellose sodium*, hypromellose*, microcrystalline cellulose*, mineral oil*, polyethylene glycol, propylene glycol, silicon dioxide, starch, stearic acid, talc, titanium dioxide*.
|Questions or comments? 1-800-634-7680